CSpace

Browse/Search Results:  1-10 of 574 Help

Selected(0)Clear Items/Page:    Sort:
Influence of numerical discretizations on hitting probabilities for linear stochastic parabolic systems 期刊论文
JOURNAL OF COMPLEXITY, 2022, 卷号: 70, 页码: 29
Authors:  Chen, Chuchu;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:16/0  |  Submit date:2022/04/29
Hitting probability  Numerical discretization  Stochastic parabolic system  Critical dimension  

Optimal pricing and inventory control strategy for a continuous-review system with product return

期刊论文

OPERATIONS RESEARCH LETTERS, 2022, 卷号: 50, 期号: 3, 页码: 295-302
Authors:  Cao, Ping;  Yao, Dacheng
Favorite  |  View/Download:1/0  |  Submit date:2022/06/21
Inventory  Pricing  Product return  Point process demand  (s, S, p) policy  
Gene-level association analysis of ordinal traits with functional ordinal logistic regressions 期刊论文
GENETIC EPIDEMIOLOGY, 2022, 页码: 22
Authors:  Chiu, Chi-Yang;  Wang, Shuqi;  Zhang, Bingsong;  Luo, Yutong;  Simpson, Claire;  Zhang, Wei;  Wilson, Alexander F.;  Bailey-Wilson, Joan E.;  Agron, Elvira;  Chew, Emily Y.;  Zhang, Jun;  Xiong, Momiao;  Fan, Ruzong
Favorite  |  View/Download:5/0  |  Submit date:2022/06/21
association mapping  complex disease  functional data analysis  ordinal traits  rare variants  sequence data  
Accelerated exponential Euler scheme for stochastic heat equation: convergence rate of the density 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2022, 页码: 40
Authors:  Chen, Chuchu;  Cui, Jianbo;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:3/0  |  Submit date:2022/06/21
density  convergence order  accelerated exponential Euler scheme  stochastic heat equation  Malliavin calculus  
Randomized difference-based gradient-free algorithm for distributed resource allocation 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2022, 卷号: 65, 期号: 4, 页码: 17
Authors:  Geng, Xiaoxue;  Zhao, Wenxiao
Favorite  |  View/Download:19/0  |  Submit date:2022/04/29
resource allocation  distributed algorithm  randomized difference  
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:19/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:15/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
New Laplacian comparison theorem and its applications to diffusion processes on Riemannian manifolds 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2022, 页码: 24
Authors:  Kuwae, Kazuhiro;  Li, Xiang-Dong
Favorite  |  View/Download:18/0  |  Submit date:2022/04/29
Energy-preserving fully-discrete schemes for nonlinear stochastic wave equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 451, 页码: 20
Authors:  Hong, Jialin;  Hou, Baohui;  Sun, Liying
Favorite  |  View/Download:17/0  |  Submit date:2022/04/29
Compact finite difference method  Interior penalty discontinuous Galerkin finite element method  Pade approximation  Averaged energy evolution law  Stochastic wave equation  Multiplicative noise  
A Model of Optimal Interval for Anti-Mosquito Campaign Based on Stochastic Process 期刊论文
MATHEMATICS, 2022, 卷号: 10, 期号: 3, 页码: 12
Authors:  Lei, Bingyin;  Gao, Kaiye;  Yang, Li;  Fang, Shu
Favorite  |  View/Download:16/0  |  Submit date:2022/04/02
healthcare  mosquito control  diseases  dengue  cost minimization  interval